A Class of higher dimensional spherically symmetric cosmological model in Lyra geometry

Authors: Rahaman, F.1; Begum, N.2; Das, S.2

Source: Astrophysics and Space Science, Volume 294, Numbers 3-4, December 2004 , pp. 219-224(6)

Publisher: Springer

Buy & download fulltext article:


Price: $47.00 plus tax (Refund Policy)


Exact analytical solutions are obtained for a higher dimensional spherically symmetric inhomogeneous metric in presence of a mass-less scalar field with a flat potential within the framework of Lyra geometry. Assuming a homogeneous scalar field, we have shown that the metric can be reduced to a generalized FRW type.

Keywords: Lyra geometry; dimension; higher; inhomogeneous cosmology

Document Type: Research Article

DOI: http://dx.doi.org/10.1007/s10509-004-0133-3

Affiliations: 1: Department of Mathematics, Jadavpur University, Kolkata, 700032, India, Email: farook_rahaman@yahoo.com 2: Department of Mathematics, Jadavpur University, Kolkata, 700032, India,

Publication date: December 1, 2004

Related content


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page